# SDR AUS20031040

- Difficulty date: October 12, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Separated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD FLAP INBOARD SEAL PLATE SEPARATED.
